# SDR USAA2010082691803

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 6,578 hours, 1,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 6,578 hours, 1,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 35 - LAX - EES - L4 DOOR ASSIST REQUIRES SERVICING.  MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE.
